# SDR DALA2016021301064

- Difficulty date: February 12, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 204-211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL PRODUCTION DOUBLER FROM BS 204-211 BETWEEN LONGERONS 29RT AND 28RT IN E/E COMPARTMENT.  INTERNAL PRODUCTION DOUBLER WAS REPLACED IAW DWG 9923686, REV D WAS TREATED AND PAINTED IAW SRM 51-10-3 PAR 21, 14.
